# SDR UALA2011052302505

- Difficulty date: May 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 43,448 hours, 17,125 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: 41600318003
- Part serial: 74
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN. -ANTI-ICE.  ON PFR FAULTING SENSOR, NEEDS MORE TIME FOR T-S.  INSTALLED JUMPER HARNESS TO USE NR 2 SENSOR AND REPLACED WINDOW HEAT CONTROLLER PRECAUTIONARY TESTS GOOD.
